Potential Analysis

, Volume 9, Issue 1, pp 91–104

Conservativeness of Semigroups Generated by Pseudo Differntial Operators

  • René L. Schilling
Article

DOI: 10.1023/A:1008664419747

Cite this article as:
Schilling, R.L. Potential Analysis (1998) 9: 91. doi:10.1023/A:1008664419747

Abstract

Assume that the pseudo differential operator -q(x,D) generates a Fellerian or sub-Markovian semigroup. Under some natural additional conditions on the symbol -q(x,ξ) we prove that the operator -q(x,D) is conservative if and only if q(x,0)≡0.

conservativenessFeller semigroupMarkov semigrouppseudo differnetial operator

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • René L. Schilling
    • 1
  1. 1.Mathematisches InstitutUniversität Erlangen, Bismarckstraβe 1 1/2ErlangenGermany